# SDR AALA202412241465

- Difficulty date: November 29, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 40,902 hours, 4,698 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND WING, TOP SIDE AT WS 414.50, FRONT SPAR, PANEL HAVE COMPOSITE MATERIAL EXPOSED. ACCOMPLISHED PERMANENT REPAIR RIGHT HAND WING TOP SIDE WS 414.50 FRONT SPAR. PER B777-300 SRM 57-41-01-1A-2 AND 51-70-08-R-1.
